American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(94B05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Shlomo Hoory, Nathan Linial and Avi Wigderson. Expander graphs and their applications. Bull. Amer. Math. Soc. 43 (2006) 439-561. MR 2247919.
Abstract, references, and article information
View Article: PDF

[2] A. R. Calderbank, A. R. Hammons, P. Vijay Kumar, N. J. A. Sloane and Patrick Solé. A linear construction for certain Kerdock and Preparata codes . Bull. Amer. Math. Soc. 29 (1993) 218-222. MR 1215307.
Abstract, references, and article information
View Article: PDF

[3] J. H. Conway and N. J. A. Sloane. A new upper bound for the minimum of an integral lattice of determinant 1. Bull. Amer. Math. Soc. 23 (1990) 383-387. MR 1046123.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1